Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for avascular necrosis

I developed avascular necrosis after receiving two rounds of intensive chemo, steriods and stem cell transplant 7 years ago (CNS lymphoma). My left hip is very painful but was told from ortho surgeon to wait for hip replacement because I am only 56 years old (5 4 and weigh 165 lbs.) and to take ibuprofen for pain. (I had partial shoulder replacement surgery three years ago.) I just ordered sample of instaflex for pain and mobility. My medications are Prozac 40 mgs twice daily, Ativan 2 mgs as needed and Allegra.
Fri, 26 Jun 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

To guide you properly there is a need to see your mri scan and to know the stage of avascular necrosis.ususally in mostly cases total hip replacement is the only option to treat it,however in early cases core decompression can be done.

Hope I have answered your queries. Let me know if I can assist you further.

Take care

Regards,
Dr. Rajshri Thombare
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Orthopedic surgery


Suggest treatment for avascular necrosis

Hello, To guide you properly there is a need to see your mri scan and to know the stage of avascular necrosis.ususally in mostly cases total hip replacement is the only option to treat it,however in early cases core decompression can be done. Hope I have answered your queries. Let me know if I can assist you further. Take care Regards, Dr. Rajshri Thombare